Journal of investigative medicine high impact case reports · 2024
A Unique Case of a Mildly Symptomatic Patient With Severe Hypokalemia Secondary to Furosemide.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Dao Kevin Trong, Dhillon Amrit, Uddin Syed Saad, Eppanapally Sabitha, Lai Hobart
Аннотация
Hypokalemia is a common condition that has been well studied. In most patients, mild hypokalemia is asymptomatic, while those with moderate-to-severe hypokalemia tend to show more prominent symptoms. In patients with a potassium level of 2.5 milliequivalents/liter (mEq/L) or lower, symptoms such as muscle cramps or weakness, rhabdomyolysis, and myoglobinuria tend to arise. These manifestations can lead to more debilitating consequences, such as renal failure secondary to rhabdomyolysis or respiratory failure secondary to muscle weakness. Other symptoms such as ileus, nausea, and vomiting, as well as cardiac arrhythmia and abnormalities, are also associated. Here we would like to present a patient with a potassium level of 1.4 mEq/L secondary to furosemide who presents to the emergency department with only complaints of muscle spasms for the past few days.